# SDR FDEA202204060884

- Difficulty date: April 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 37,918 hours, 20,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 70150970031M10
- Part serial: 3054
- Condition: Leaking
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  657     52-10  4758     06APR22  MEM  OPEN  U  R/H CREW ENTRY DOOR CYLINDER DAMPER FOUND TO BE  LEAKING......    MEL  06APR22 18:04   MEM U  RELEASED FOR SERVICE PER MEL : 52-11-01-05  CATEGORY : C EXPIRATION : 16APR22  "MEL 52-11-01-05: CREW ENTRY DOOR (IDENTIFY L1 OR  R1) _R1__ - INOP."  SERVICED R/H CREW ENTRY DOOR CYLINDER DAMPER AS  REF. A300-600 52-10-14-03-02 CHECK BOTTLE LATER  FOUND AT 1350 DER. SUPECT DISC HAS SMALL LEAK  PLACED ITEM ON MEL NO TIME TO WORK.....  C/7311959        FACT 16APR22 20:36   MEM                                                                 REMOVED AND REPLACED EMERGENCY CYLINDER DAMPER RH                                 ENTRY DOOR REF A300 AMM 52-10-14-04-2. OPS CHECKS                                 GOOD. A/C OK FOR SERVICE.
